ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A Note On The Chandrasekhar X-Function

Sukavanam, N (1988) A Note On The Chandrasekhar X-Function. In: Indian Journal of Pure and Applied Mathematics, 19 (5). pp. 443-447.

Full text not available from this repository.
Item Type: Journal Article
Additional Information: Copyright of this article belongs to Indian National Science Academy.
Department/Centre: Division of Mechanical Sciences > Aerospace Engineering (Formerly, Aeronautical Engineering)
Date Deposited: 08 Sep 2010 07:38
Last Modified: 08 Sep 2010 07:38
URI: http://eprints.iisc.ernet.in/id/eprint/31987

Actions (login required)

View Item View Item